Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Singulary cylindric and polyadic equality algebras


Author: Donald Monk
Journal: Trans. Amer. Math. Soc. 112 (1964), 185-205
MSC: Primary 02.48
MathSciNet review: 0163837
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.48

Retrieve articles in all journals with MSC: 02.48


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0163837-5
Article copyright: © Copyright 1964 American Mathematical Society